CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
The efficiency of Nash equilibria in the load balancing game with a randomizing scheduler 期刊论文
THEORETICAL COMPUTER SCIENCE, 2020, 卷号: 838, 页码: 180-194
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Chenhao;  Wu, Xiaoying
Favorite  |  View/Download:1/0  |  Submit date:2020/11/18
Load balancing game  Price of anarchy  Price of stability  Decision-making principle  Nash equilibrium  
A second-order and nonuniform time-stepping maximum-principle preserving scheme for time-fractional Allen-Cahn equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 414, 页码: 16
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:11/0  |  Submit date:2020/06/30
Time-fractional Allen-Cahn equation  Alikhanov formula  Adaptive time-stepping strategy  Discrete maximum principle  Sharp error estimate  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
A Laguerre spectral method for quadratic optimal control of nonlinear systems in a semi-infinite interval 期刊论文
AUTOMATIKA, 2020, 卷号: 61, 期号: 3, 页码: 461-474
Authors:  Masoumnezhad, Mojtaba;  Saeedi, Mohammadhossein;  Yu, Haijun;  Nik, Hassan Saberi
Favorite  |  View/Download:1/0  |  Submit date:2020/11/18
Laguerre method  collocation method  optimal control problems  spectral homotopy analysis method (SHAM)  semi-infinite interval  
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
Some Notes on Concordance between Optimization and Statistics 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2019, 页码: 6
Authors:  Mu, Weiyan;  Wei, Qiuyue;  Xiong, Shifeng
Favorite  |  View/Download:14/0  |  Submit date:2019/03/05
MIXED EQUILIBRIUM SOLUTION OF TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 1, 页码: 533-569
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:10/0  |  Submit date:2019/12/13
time inconsistency  stochastic linear-quadratic optimal control  mean-field optimal control  forward-backward stochastic difference equation  equilibrium solution  
ON ENERGY DISSIPATION THEORY AND NUMERICAL STABILITY FOR TIME-FRACTIONAL PHASE-FIELD EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 6, 页码: A3757-A3778
Authors:  Tang, Tao;  Yu, Haijun;  Zhou, Tao
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
time-fractional phase-field equations  Allen-Cahn equation  Cahn-Hilliard equation  MBE model  energy dissipation law  maximum principle  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:23/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences